NAPS Forum

Zoladex and oestrogen gel - bloating and weight gain
Page 1 of 1

Author:  Landy44 [ Tue Dec 23, 2014 11:05 am ]
Post subject:  Zoladex and oestrogen gel - bloating and weight gain

Hi all

I have just had Zoladex just over a week ago and am taking one sachet of 1.0mg Sandrena.

I have put on 5 pounds and am looking 7 months pregnant! This has made me realise that when I was on oestrogen and mirena I was always bloated too. Qlaira pill (and other combination pills and mini pill) gave me terrible joint/muscle pains but the bloating cleared up. Oestrogen seems to get rid of the joint pain and mood issues but makes me bloat up terribly. I think it's partly the jab but it gets worse as the day goes on after I have used the gel.

Does anyone have much experience of this? Has anyone had problems with bloating on oestrogel but once your system was fully suppressed with GnRH jabs, this sorted itself out?

I am thinking that if I have a hysterectomy, I will need oestrogen but don't want to be constantly bloated up and fat!

Sending love and best wishes for a Happy 2015 to all you lovely ladies.


Author:  Landy44 [ Mon Jan 26, 2015 11:57 am ]
Post subject:  Re: Zoladex and oestrogen gel - bloating and weight gain


I didn't get any replies to my last post but I have another query! :P

I am in the second month of zoladex (had second jab on 12th Jan and next one is 9th Feb).

After the initial bloating and weight gain, I reduced the oestrogen gel to 0.5 sachet and things settled down. In fact I had a couple of weeks where I felt better than I had in years.

Then a week ago, my back 'went' and I had a few days in bed taking codeine and ibuprofen.

Since Saturday, I have felt just awful. Every joint, bone, muscle hurts, I feel sick, I have an upset stomach and feel nauseous. Plus I have bloating and mild periody pains. I haven't been out of the house, I feel so unwell.

I don't know if this is the zoladex side effects, a need for more oestrogen or a reaction to talking codeine?

Can anyone shine any light on this and tell me if they experienced feeling rough in month 2 of GnRH injections and things got better?

I am feeling really desperate, in floods of tears as really thought things were on the way up with feeling a hint of who I used to be before this pms nightmare took hold.

My husband thinks I should go to the doctors but I just feel they don't understand and I get embarrassed trying to explain it all. I also worry that they think I am a hypochondriac which I know I am not as I just want to do what ever is needed to feel well including a hysterectomy if necessary.

I am just so gutted and upset that the most I seem to every get feeling good is a couple of weeks and that I am so stupid to think 'this is it' every time and start telling everyone I feel better!

Lou x

Page 1 of 1 All times are UTC
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group